Some theorems on vector spaces and the axiom of choice
Fundamenta Mathematicae, Tome 54 (1964) no. 1, pp. 95-107
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_54_1_95_107,
author = {M. Bleicher},
title = {Some theorems on vector spaces and the axiom of choice},
journal = {Fundamenta Mathematicae},
pages = {95--107},
year = {1964},
volume = {54},
number = {1},
doi = {10.4064/fm-54-1-95-107},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-54-1-95-107/}
}
M. Bleicher. Some theorems on vector spaces and the axiom of choice. Fundamenta Mathematicae, Tome 54 (1964) no. 1, pp. 95-107. doi: 10.4064/fm-54-1-95-107
Cité par Sources :